Alert archive / Illinois / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 47, NWS Chicago, IL
NWS Chicago, IL issued this severe thunderstorm warning at Jul 13, 2016, 4:32 PM CDT for Lee County, Illinois. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2016, 4:32 PM CDT (21:32 UTC)
- Expired
- Jul 13, 2016, 5:30 PM CDT
- In force
- 58 min
- Issued by
- NWS Chicago, IL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Lee County, IL
The radar
The Quad Cities radar (KDVN), 99 km from the middle of the area, began a volume at 21:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 13, 2:37 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 9.5 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 834 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 940 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 0.4
The text
As transmitted.
064
WUUS53 KLOT 132132
SVRLOT
ILC103-132230-
/O.NEW.KLOT.SV.W.0047.160713T2132Z-160713T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
432 PM CDT WED JUL 13 2016
THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LEE COUNTY IN NORTH CENTRAL ILLINOIS...
* UNTIL 530 PM CDT
* AT 430 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR LYNDON TO 7 MILES EAST OF HOOPPOLE...MOVING
EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
DIXON...WALTON...AMBOY...FRANKLIN GROVE...ASHTON...SUBLETTE...NELSON AND
HARMON.
INCLUDING THE FOLLOWING INTERSTATE...
I-88 BETWEEN MILE MARKERS 45 AND 70.
THIS INCLUDES... LEE COUNTY FAIRGROUNDS AND SAUK VALLEY COLLEGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4190 8963 4190 8948 4191 8946 4191 8943
4190 8942 4189 8943 4189 8942 4190 8940
4190 8936 4189 8936 4189 8916 4159 8917
4158 8963
TIME...MOT...LOC 2130Z 249DEG 23KT 4173 8988 4148 8977
HAIL...0.75IN
WIND...60MPH
$$
MTF4 follow-up statements
122
WWUS53 KLOT 132148
SVSLOT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
448 PM CDT WED JUL 13 2016
ILC103-132230-
/O.CON.KLOT.SV.W.0047.000000T0000Z-160713T2230Z/
LEE IL-
448 PM CDT WED JUL 13 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR LEE COUNTY...
AT 447 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR EMERSON TO NEAR WALNUT...MOVING EAST AT 25 MPH.
THESE THUNDERSTORMS HAVE EXHIBITED A GRADUAL WEAKENING TREND SINCE
430 PM...HOWEVER AN ISOLATED RISK OF WINDS AND HAIL CONTINUES.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
DIXON...WALTON...AMBOY...FRANKLIN GROVE...ASHTON...SUBLETTE...NELSON AND
HARMON.
THIS INCLUDES... LEE COUNTY FAIRGROUNDS AND SAUK VALLEY COLLEGE.
INCLUDING THE FOLLOWING INTERSTATE...
I-88 BETWEEN MILE MARKERS 45 AND 70.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4190 8963 4190 8948 4191 8946 4191 8943
4190 8942 4189 8943 4189 8942 4190 8940
4190 8936 4189 8936 4189 8916 4159 8917
4158 8963
TIME...MOT...LOC 2147Z 249DEG 23KT 4177 8975 4152 8964
HAIL...0.75IN
WIND...60MPH
$$
MTF859 WWUS53 KLOT 132206 SVSLOT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 506 PM CDT WED JUL 13 2016 ILC103-132230- /O.CON.KLOT.SV.W.0047.000000T0000Z-160713T2230Z/ LEE IL- 506 PM CDT WED JUL 13 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR SOUTHWESTERN LEE COUNTY... AT 505 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR STERLING TO NEAR WALNUT...MOVING EAST AT 25 MPH. THE STORMS HAVE CONTINUED A WEAKENING TREND SO ANY SEVERE WIND IS LIKELY TO BE VERY ISOLATED. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. LOCATIONS IMPACTED INCLUDE... WALTON...AMBOY...SUBLETTE AND HARMON. THIS INCLUDES... LEE COUNTY FAIRGROUNDS. INCLUDING THE FOLLOWING INTERSTATE... I-88 BETWEEN MILE MARKERS 45 AND 46. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4177 8963 4177 8916 4159 8917 4158 8963 TIME...MOT...LOC 2205Z 249DEG 23KT 4181 8961 4156 8950 HAIL...0.75IN WIND...60MPH $$ MTF
956 WWUS53 KLOT 132219 SVSLOT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 519 PM CDT WED JUL 13 2016 ILC103-132230- /O.CON.KLOT.SV.W.0047.000000T0000Z-160713T2230Z/ LEE IL- 519 PM CDT WED JUL 13 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR SOUTH CENTRAL LEE COUNTY... AT 518 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR AMBOY TO 7 MILES NORTHWEST OF LA MOILLE...MOVING EAST AT 30 MPH. THESE THUNDERSTORMS HAVE EXHIBITED A GRADUAL WEAKENING TREND AND THE WARNING IS EXPECTED TO BE ALLOWED TO EXPIRE. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. LOCATIONS IMPACTED INCLUDE... AMBOY AND SUBLETTE. THIS INCLUDES... LEE COUNTY FAIRGROUNDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4177 8941 4177 8916 4159 8917 4158 8949 TIME...MOT...LOC 2218Z 250DEG 24KT 4175 8931 4159 8941 HAIL...0.75IN WIND...60MPH $$ MTF
744
WWUS53 KLOT 132226
SVSLOT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
526 PM CDT WED JUL 13 2016
ILC103-132235-
/O.EXP.KLOT.SV.W.0047.000000T0000Z-160713T2230Z/
LEE IL-
526 PM CDT WED JUL 13 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL LEE COUNTY WILL
EXPIRE AT 530 PM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS IN LEE COUNTY...AND NO LONGER POSES AN IMMEDIATE THREAT TO
LIFE OR PROPERTY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THESE THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTH CENTRAL ILLINOIS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
CHICAGO .
LAT...LON 4177 8941 4177 8916 4159 8917 4158 8949
TIME...MOT...LOC 2223Z 249DEG 23KT 4175 8931 4159 8941
$$
MTFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 4:10 PM CDT, 22 minutes earlier.
Area forecast discussion, Jul 13, 4:10 PM CDT, 22 minutes before
Area Forecast Discussion...UPDATED National Weather Service Chicago/Romeoville, IL 410 PM CDT WED JUL 13 2016 .MESOSCALE DISCUSSION... 408 PM CDT Watching a well-defined mesoscale storm complex just east/southeast of the Quad Cities which recently produced a 58 mph gust at Moline (MLI) airport and has signatures of severe winds on the NWS DVN radar. Radar indications of strengthening include stronger velocities on the leading edge, backside drying/RIJ, and signs of a wake low/mesohigh developing in its immediate wake. Timing this area of storms would have it possibly clipping southern Lee County by 4:30 pm and more likely to the I-39 corridor of LaSalle County near 5 pm. As noted in previous AFD, the air mass is highly unstable ahead of this with gradually improving shear as mid-level winds strengthen. So expect that at least a scattered wind damage threat to evolve into LaSalle/Livingston Counties between 5 and 6 pm. Corfidi propagation vectors indicate a slight north of east motion, though radar trends are supporting slightly southward of that toward the greater instability. All in all this could balance out to due east for a while and will need to consider expanding the watch slightly northeast. Scattered storms should continue to fester ahead of this near the I-80 corridor, with some likely to develop south of there as well. These will have mainly a brief heavy rain and small hail threat due to their slow moving nature and lack of better shear. MTF && .SHORT TERM... 224 PM CDT Through Tonight... The potential for strong and possibly severe storms continues late this afternoon and into the evening. The local area still appears to be on the eastern side of the most favorable support, with the best deep layer shear to the northwest and the best instability to the southwest. Even so, am expecting there to be enough support locally for at least some localized damaging winds as per most of the upstream reports that have been received so far this afternoon with the activity across Missouri and Iowa associated with a midlevel shortwave and cold front. Timing still appears to be on track for arrival in our western counties in the late afternoon, roughly in the 4 to 6 PM window, then in the metro area toward 7 to 9 PM. For the SVR watch just issued, only the farther southwest counties of the CWA are included at this time, with the option to expand east if necessary. Some isolated popup convection also could develop ahead of the main cluster of activity. Widespread thunderstorms may dissipate toward late evening after passage of the supporting midlevel shortwave and loss of peak heating, but shower activity with a few isolated storms may persist even after midnight ahead of the approaching cold front. Once the front clears the area toward dawn, precip activity should be winding down. Lenning && .LONG TERM... 317 PM CDT THURSDAY THROUGH WEDNESDAY...Thursday should generally be dry though temps may be a bit lower than Wednesday and a tad lower than the previous forecast. The main driver of recent unsettled weather, an anomalously deep upper low over Canada, is beginning to lift to the northeast. By Thursday, the center of the upper low will lift northeast of Hudson Bay while a series of shortwaves rotate around the swrn periphery of the low, with a strong shortwave dropping into the upper Great Lakes. This will bring lowering heights aloft, and thus temps a couple degrees lower for tomorrow. A sfc cold front associated with this wave will push across the region durg the afternoon hours, also ushering in some slightly cooler/drier air, with highs for Thursday expected to be generally in the middle 80s. Another strong shortwave will drop across the Upper Mississippi Valley and western Great Lakes Thursday night and early Friday, bringing a secondary surge of cooler air as well as further lowering heights aloft and deep layer cold advection under nwly flow aloft. The nwly flow aloft will keep conditions cooler into the weekend. Highs on Friday should be the lowest of the period, with highs in the middle to upper 70s. Some moderation is expected to Saturday, with highs in the upper 70s to lower 80s. No pcpn is expected through the daytime hours on Saturday. By Saturday night and Sunday, a nrn stream shortwave may initiate thunderstorm activity over the Upper Mississippi Valley, which could then move into the wrn portions of the CWA as early as early as Saturday night. Depending on the speed and intensity of this wave, there could be the potential for showers and thunderstorms over nrn IL/nwrn IN through the weekend and possibly into Monday. The main signal for the longer term forecast period continues to be the potential for a genuine heat wave by early next week. While the longer range guidance continues to indicate strong upper ridging building across the Central Plains and approaching the Midwest, at this point in time, there is still a lot that could happen to dampen high temperatures through that period. In general, by Tuesday, the large scale pattern would suggest that there is low potential for convective activity immediately over the local area, there is still a chance that some upstream convective activity could generate enough residual cloud cover to keep temps a bit lower than the potential maximums given the strength of the ridge aloft. Little has changed in the long term guidance to suggest that highs early next week may not have the potential to be as high as the middle 90s, assuming full sunshine and no pcpn, confidence is not high enough yet to make sgfnt changes to the going forecast to go much higher than the near 90 degree max temp currently forecast for Tuesday and Wednesday. && .AVIATION... For the 18Z TAFs... Although the best support for widespread organized severe storms would appear to be west of the area this afternoon and evening, conditions do appear favorable for convection to work into the local terminals by late in the day or early evening. The more organized activity would appear to reach the RFD area between 21z-00z and get into the ORD/MDW area after 00z. However, there is also the possibility for more isolated activity to develop earlier in the afternoon ahead of the main lines of storms, and to linger after the main line of storms has passed. Will monitor conditions to see if this isolated activity develops and begins to approach a terminal, but have elected not to mention it in 18z TAFs until and unless timing and location become more certain. Lenning && .MARINE... 224 PM CDT Low pressure lifting out of North Dakota this afternoon and into Ontario by tomorrow will drag a cold front across the lake very late tonight. Showers and thunderstorms are likely tonight ahead of the front, with winds occasionally variable and gusty. Overall, winds will turn from southerly this evening to westerly by morning. The generally westerly component will persist through the weekend, though at times Friday turning more northerly and on Sunday more southerly. Lenning && .LOT WATCHES/WARNINGS/ADVISORIES... IL...NONE. IN...NONE. LM...NONE. && VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSCHICAGO WWW.TWITTER.COM/NWSCHICAGO WWW.YOUTUBE.COM/NWSCHICAGO
Hazardous weather outlook, Jul 13, 4:05 PM CDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
405 PM CDT WED JUL 13 2016
ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
142115-
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
405 PM CDT WED JUL 13 2016 /505 PM EDT WED JUL 13 2016/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS...
NORTHEAST ILLINOIS AND NORTHWEST INDIANA.
.DAY ONE...TONIGHT.
WEATHER HAZARDS EXPECTED:
SIGNIFICANT THUNDERSTORM RISK...WITH AN ASSOCIATED:
LIMITED TORNADO RISK.
ELEVATED HAIL RISK...UP TO 1 INCH SIZE.
ELEVATED THUNDERSTORM WIND DAMAGE RISK...UP TO 60 MPH.
DISCUSSION:
SCATTERED THUNDERSTORMS ARE DEVELOPING ROUGHLY ALONG THE
INTERSTATE 80 CORRIDOR THIS AFTERNOON AND ADDITIONAL THUNDERSTORM
DEVELOPMENT IS LIKELY ACROSS THE AREA THROUGH TONIGHT. LOCALLY
DAMAGING WIND WILL BE THE PRIMARY SEVERE THREAT...BUT THERE IS A
CHANCE FOR LARGE HAIL UP TO ABOUT 1 INCH IN DIAMETER.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...
LIMITED THUNDERSTORM RISK.
LIMITED EXCESSIVE HEAT RISK.
SATURDAY...
LIMITED THUNDERSTORM RISK.
SUNDAY THROUGH TUESDAY...
LIMITED THUNDERSTORM RISK.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS WILL LIKELY BE THROUGH LATE THIS EVENING.
GENERAL STORM MOTION OF THE DAY:
MOVING EAST AT 40 MPH.
&&
LMZ740>745-142115-
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-
405 PM CDT WED JUL 13 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE
WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE
MICHIGAN.
.DAY ONE...TONIGHT.
THERE IS A CHANCE OF THUNDERSTORMS.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AND MONDAY.
&&
LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-142115-
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
405 PM CDT WED JUL 13 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE
MICHIGAN.
.DAY ONE...TONIGHT.
THERE IS A CHANCE OF THUNDERSTORMS.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AND MONDAY.
&&
VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSCHICAGO
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGOIn the hours before
Local storm report, Jul 13, 3:36 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
336 PM CDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 PM HAIL MORRIS 41.37N 88.43W
07/13/2016 E0.25 INCH GRUNDY IL TRAINED SPOTTER
CURRENTLY FALLING.
&&
CThe office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 5:13 PM CDT | Special Weather Statement | LOT | LaSalle | 47 min |
| Jul 13, 5:16 PM CDT | Severe Thunderstorm Warning | LOT | LaSalle, Livingston | 59 min |
| Jul 13, 5:37 PM CDT | Severe Thunderstorm Warning | LOT | Ford, Iroquois, Kankakee, Livingston | 53 min |
| Jul 13, 5:55 PM CDT | Severe Thunderstorm Warning | LOT | Grundy, Kendall | 50 min |
| Jul 13, 5:59 PM CDT | Special Weather Statement | LOT | Kendall | 31 min |
| Jul 13, 6:13 PM CDT | Severe Thunderstorm Warning | LOT | Cook, Kankakee, Will | 62 min |
| Jul 13, 6:28 PM CDT | Severe Thunderstorm Warning | LOT | Iroquois, Kankakee | 47 min |
| Jul 13, 6:47 PM CDT | Severe Thunderstorm Warning | LOT | Cook, DuPage | 43 min |
| Jul 13, 6:49 PM CDT | Special Marine Warning | LOT | 86 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.